Preprints


  • S. BAZZONI, M. CORTES IZURDIAGA, S. ESTRADA. "Periodic modules and acyclic complexes" preprint arxiv.org/abs/1704.06672.

  • S. BAZZONI, I. HERZOG, P. PRIHODA, J. SAROCH, J. TRLIFAJ "Pure projective tilting modules" preprint arXiv:1703.04745v1

  • S. BAZZONI, "The t-structure induced by an n-tilting module" preprint arxiv.org/abs/1604.00797

  • S. BAZZONI, J. STOVICEK, "Smashing localization of rings of weak global dimension at most one" preprint arXiv:1402.7294

  • S. BAZZONI, "Cotilting modules and homological ring epimorphisms' J. Algebra 441 (2015) 552--581 doi:10.1016/j.jalgebra.2015.07.008

  • S. BAZZONI, A. PAVARIN, "Recollements from partial tilting complexes" J. Algebra 388 (2013) 338363 doi:10.1016/j.jalgebra.2013.03.037

  • S. BAZZONI, J. STOVICEK, "On the abelianization of derived categories and a negative solution to Rosicky's problem" Compositio Math. 149 (2013), 125-147 doi:10.1112/S0010437X12000413

  • S. BAZZONI, S. CRIVEI, "One-sided exact categories"J. Pure Appl. Algebra, Vol. 217(2), (2013), 377-391. http://dx.doi.org/10.1016/j.jpaa.2012.06.019





  • [Attivita` didattica | Research Interests | Recent Publications | Preprints ]